# SDR AALA201704109001

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 44,018 hours, 28,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 8254N01A4ADOA
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS STAY ON IN ARMED POSITION. REPLACED TOGGLE SWITCH, EMERGENCY EXIT LIGHT SWITCH, TESTED OK.
